# SDR IPXA2025061924955

- Difficulty date: June 3, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 27,415 hours, 17,172 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A57960436201
- Condition: Cracked
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R/H CENTER FLAP ASSY HAS MULTIPLE CRACKS (2EA) AT RIB 11 AFT SIDE, IN THE TOP SKIN RIB FLANGE. ALL DAMAGE MARKED IN RED. ACCOMPLISHED PERMANENT REPAIR IN ACCORDANCE WITH EO-94073-REQ1 AND VT-MAE EA 300-5750-27-A4001, REV. -.  MAJOR REPAIR.
